Possible Sertraline-Induced Hiccups in a Boy With Obsessive-Compulsive Disorder and Attention-Deficit/Hyperactivity Disorder.

Icon for Wolters Kluwer Related Articles

Possible Sertraline-Induced Hiccups in a Boy With Obsessive-Compulsive Disorder and Attention-Deficit/Hyperactivity Disorder.

Clin Neuropharmacol. 2018 Nov 05;:

Authors: Bilgiç A

Abstract
Hiccup is a sudden-onset repeated involuntary and spasmodic contraction of the diaphragm and intercostal muscle accompanied by laryngeal closure, generating the characteristic inspiratory sound and discomfort. Various factors including drugs may trigger the hiccups. There are some reports regarding the possible links between psychotropic agents that can affect the dopaminergic system and the triggering of hiccup; however, to our knowledge, there are no data regarding sertraline-induced hiccup. We present the case of a boy with obsessive-compulsive disorder and attention-deficit/hyperactivity disorder who displayed hiccup after sertraline therapy.

PMID: 30398989 [PubMed – as supplied by publisher]

via https://www.ncbi.nlm.nih.gov/pubmed/30398989?dopt=Abstract


Post a Comment

Your email is never published nor shared. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>